# SDR 96ZZZM1478

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93107
- Make and model: Boeing 747131
- Aircraft serial: 19673
- System (JASC): 2612 · Fire Detection
- Part: Fireloop
- Part number: 895397
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FCO - DURING CLIMB, NR 4 ENGINE, S/N 4275, NACELLE TEMPERATURE INDICATED HIGH.  CHECKED ENGINE DUCTS FOR AIR LEAKS AND RUPTURES, NONE FOUND.  REPLACED LOWER FORWARD AND LOWER AFT FIREWARNING LOOPS, MFG P/N 895397 AND 895398, RESPECTIVELY. PERFORMED FAN TIEDOWN CHECK, RAN ENGINE AT HIGH POWER FOR NINE MINUTES WHILE MONITORING NACELLE TEMPERATURE, ALL  INDICATIONS NORMAL.
